# SDR 2020FA0000285

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: General aviation
- Aircraft: N968GV
- Make and model: Tecnam P2006T
- Aircraft serial: 247
- Aircraft time: 890 hours
- Engine: Rotax ROTAX912S
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 2621056000
- Part serial: 247
- Condition: Abnormal
- Location: Ailerons
- Part time: 890 hours
- Component: Aileron Control, Tecnam
- Component part number: 2691500000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL CABLES HAVE MULTIPLE BROKEN STRANDS WHERE THEY TRAVEL OVER METAL PULLEYS. THESE CABLES WHERE REPLACED 92 HOURS AGO, AND HAVE BREAKS IN THE SAME LOCATIONS. THE CABLES RUN OVER FOUR METAL PULLEYS, TWO ON THE RIGHT AND LEFT. THERE IS A 3:1 MISMATCH IN THE PULLEY CHANNEL SIZE AND THE CABLE DIAMETER, I BELIEVE THIS CONDITION TO BE CAUSING FAILURE OF THE CABLE AS IT IS FLATTENED OUT ON THE METAL PULLEY.
